# SDR CHQA20000035

- Difficulty date: September 17, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 104
- Aircraft time: 29,029 hours, 32,235 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: L38710SA
- Condition: Sheared
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT ALL HYDRAULIC PRESSURE WAS LOST AND HAD TO PUMP DOWN THE LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE BRAKE LINE SWIVEL HAD SHEARED ON THE RIGHT MLG.  THE SWIVEL WAS REPLACED, GEAR SWUNG WITH ALL INDICATIONS NORMAL.
